# SDR USAA920081047

- Difficulty date: April 18, 2008
- Submitted: May 13, 2008
- Operation: Air carrier
- Aircraft: N902AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23322
- Aircraft time: 80,759 hours, 31,050 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 146N542111
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - C12 CHECK - CORROSION ON SHEAR TIE, BS 1376, RBL 24.  REPLACED SHEAR TIE, BS 1376, RBL 24 IAW B757 SRM 51-40-02.
